Stability analysis of bilinear systems under aperiodic sampled-data control - CentraleSupélec Access content directly
Journal Articles Automatica Year : 2014

Stability analysis of bilinear systems under aperiodic sampled-data control

Abstract

This note considers the problem of local stability of bilinear systems with aperiodic sampled-data linear state feedback control. The sampling intervals are time-varying and upper bounded. It is shown that the feasibility of some linear matrix inequalities (LMIs), implies the local asymptotic stability of the sampled-data system in an ellipsoidal region containing the equilibrium. The method is based on the analysis of contractive invariant sets, and it is inspired by the dissipativity theory. The results are illustrated by means of numerical examples.
No file

Dates and versions

hal-00829865 , version 1 (04-06-2013)

Identifiers

Cite

Hassan Omran, Laurentiu Hetel, Jean-Pierre Richard, Françoise Lamnabhi-Lagarrigue. Stability analysis of bilinear systems under aperiodic sampled-data control. Automatica, 2014, 50 (4), pp.1288-1295. ⟨10.1016/j.automatica.2014.02.033⟩. ⟨hal-00829865⟩
259 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More